MathSciNet Relay Station
MathSciNet bibliographic data
MR376319 02F35 (02F50)
Jockusch, Carl G., Jr. Ramsey's theorem and recursion theory. J. Symbolic Logic 37 (1972), 268–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement